# SDR UALA2013072305163

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 41,379 hours, 16,948 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 406
- Condition: Faulty
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD ANTI-ICE DISPLAYED ON UPPER ECAM SCREEN.  RT WINDOW HEAT INOPERATIVE.  REPLACED WINDSHIELD ASSY IAW AMM REF AMM 56-11-11-400-001-A .  OPS CHECKED GOOD
